MAUDE Adverse Event Report: ROHO, Inc. ROHO Hybriid Select Cushion; Wheelchair Cushion

ROHO, Inc. ROHO Hybriid Select Cushion; Wheelchair Cushion
Model Number HS1517C
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Tissue Breakdown (2681)
Date of Event 05/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
User reported to spinlife that she had been hospitalized due to a pressure injury on her left buttock.She was also in the hospital for 2 days receiving meds for the infection.The sore will not heal and she is still working with wound care to try to get it under control to some extent.The wound was initially observed on (b)(6) 2026 but not reported to roho, inc.Until 7/13/2026.User reported too spinlife her phhysical therapist had added air to her cushion but she did not know if it had been inflated properly.Spinlife has not provided end user information for additional follow up information.
 
Additional Manufacturer Narrative
Each roho dry floatation product in this manual is an adjustable, air-filled, cellular-design wheelchair support surface.There is no weight limit, yet the cushion must be properly sized to the individual.Each of the following products utilizes dry floatation technology and is intended to conform to an individual's seated shape to provide skin/ soft tissue protection, positioning, and an environment to facilitate wound healing.The ifu for roho hybrid select cushion states "skin/soft tissue breakdown can occur due to a number of factors, which vary by individual.Check skin frequently, at least once a day.Redness, bruising, or darker areas (when compared to normalskin) may indicate superficial or deep tissue injury and should be addressed.If there is any discoloration to skin/soft tissue, stop use immediately.If the discoloration does not disappear within 30 inutes after disuse, immediately consult a healthcare professional." the ifu cuhsion setup instructions also states "do not use a product that is underinflated or overinflated, because 1) the product benefits will be reduced or eliminated, resulting in an increased risk to skin and other soft tissue, and 2) the individual may become unstable and vulnerable to falling.Carefully follow the instructions for inflation, placement and hand check.If the product does not appear to be holding air, or if unable to inflate or deflate the product, see "troubleshooting".Immediately contact the equipment provider, distributor, or customer support if the problem persists.After setting up the cushion the first time, perform a hand check frequently, at least once a day.When the cushion is used by a different individual or in a different wheelchair, repeat cushion setup.Follow the hand check instructions in this manual." at the time of this report, the cushion from the complaint has not been received for inspection.

Brand Name
ROHO Hybriid Select Cushion
Common Device Name
Wheelchair Cushion
Manufacturer (Section D)
ROHO, Inc.
1501 s. 74th st.
belleville IL 62223
Manufacturer (Section G)
ROHO, Inc.
1501 south 74th st.
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
+1(618)541-2901
MDR Report Key50262989
Report Number3008630266-2026-00007
Device Sequence Number10020908
Product Code KIC
UDI-Device Identifier00613732109134
UDI-Public(01)00613732109134
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Replace
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHS1517C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient Weight150 LB